# SDR CA960813007

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Retaining Ring
- Part number: 6726656244
- Condition: Detached
- Location: Nr 5 Bearing
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) MAG PLUG LIGHT ON ENGINE NR 2.  FOUND METAL ON BOTH PLUGS AND ON DISASSEMBLY FOUND THE RETAINING RING AND THE FLAT WASHER WHICH HOLD THE NR 5 BEARING OUTER RACE, RESTING IN THE BEARING BORE AREA.  IT WAS UNDETERMINED HOW THE RING CAME OUT OF ITS GROOVE OR WHETHER IT WAS INSTALLED PROPERLY TO BEGIN WITH. THE POWER TURBINE WAS FREE TO MOVE AXIALLY AS THE NR 5 BEARING IS THE THRUST BEARING IN THIS CASE.
